# SDR DALA2022092606302

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 67,077 hours, 21,895 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 2L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: CLEANED AND LUBRICATED FLOOR FITTING/ GIRT ENGAGEMENT AREA AT 2L DOOR IAM B757 AMM 12-21. (8958298)
